Show simple item record

dc.contributor.authorArnold, Barry C.
dc.contributor.authorCastillo Ron, Enrique 
dc.contributor.authorSarabia Alegría, José María 
dc.contributor.otherUniversidad de Cantabriaes_ES
dc.date.accessioned2014-04-23T08:41:30Z
dc.date.available2014-04-23T08:41:30Z
dc.date.issued2001
dc.identifier.issn0883-4237
dc.identifier.issn2168-8745
dc.identifier.urihttp://hdl.handle.net/10902/4580
dc.description.abstractA bivariate distribution can sometimes be characterized completelybyproperties of its conditional distributions. The present article surveys available research in this area. Questions of compatibility of conditional specifications are addressed as are characterizations of distributions based on their having conditional distributions that are members of prescribed parametric families of distributions. The topics of compatibilityand near compatibilityof conditional distributions are discussed. Estimation strategies for conditionallyspecified distributions are summarized. Additionally, certain conditionally specified densities are shown to provide convenient flexible conjugate prior families in certain multiparameter Bayesian settings.es_ES
dc.format.extent26 p.es_ES
dc.language.isoenges_ES
dc.publisherInstitute of Mathematical Statistics (IMS)es_ES
dc.rights© Institute of Mathematical Statistics (IMS)es_ES
dc.sourceStatistical Science, 2001, Vol. 16, No. 3, 249–274es_ES
dc.subject.otherCompatibilityes_ES
dc.subject.otherNear-compatibilityes_ES
dc.subject.otherNormal conditionalses_ES
dc.subject.otherConjugate priorses_ES
dc.subject.otherFunctional equationses_ES
dc.subject.otherExponential familieses_ES
dc.titleConditionally specified distributions: an introductiones_ES
dc.typeinfo:eu-repo/semantics/articlees_ES
dc.relation.publisherVersionhttp://projecteuclid.org/euclid.ss/1009213728es_ES
dc.rights.accessRightsopenAccesses_ES
dc.type.versionpublishedVersiones_ES


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record